MAUDE Adverse Event Report: COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 8944MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the balloon is unable to deflate.The issue was found before use.
 
Additional Manufacturer Narrative
One unused sample with lot number 1913448464 was received for evaluation.The visual inspection was performed according to procedure however, based on the visual and functional evaluation, the issue reported by the customer was not confirmed as balloon was able to deflate; water came our normally.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the defect described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The condition reported by the customer was not confirmed.No conditions were found in the sample received.The sample were found to perform according to quality specifications.Based on the available information, confirmed, an action plan is not considered necessary as the sample received are within specification.We will continue to monitor the process for any adverse trends that require immediate attention.

Brand Name
CURITY ANT-REF 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10741858
Report Number9612030-2020-02678
Device Sequence Number3335800
Product Code KNX
UDI-Device Identifier10884521050648
UDI-Public10884521050648
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8944MF
Device Catalogue Number8944MF
Device Lot Number1913448464
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date02/11/2021
Patient Sequence Number1